# SDR GAIA03157ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION FOUND COCKPIT FLOORBEAM ANGLES CRACKED AT BS 258, ONE AT LBL 4, ONE AT LBL 8.  REF FASI N/R NR 61888, REPLACED BOTH CRACKED ANGLES PER B727 SRM 53-10 2 FIG 1.  (M)
